I know this has been brought up in the past, but I've never seen anyone post when or if they found out what was causing or how they solved their edema relating to or caused by Synthroid.
Almost immediately after taking Synthroid, my legs swelled up like balloons from my knees to my ankles and have stayed that way since. They are not painful, but are VERY noticeable. Wearing anything other than flip-flops is challenging. I have been to my PCP MANY times and all she does is give me prescriptions for LASIK and tell me that I'm either drinking too much water or eating too much salt. I also went to my Endo who sent me for a leg scan to test for blood clots (negative), chest x-ray (clear), multiple blood tests (nothing unusual according to her), and so she just upped my LASIK and added Potassium -- NOTHING HAS WORKED! The swelling has not gone down AT ALL! And this has been going on since August!!! I have just learned to "live with it," until I can get in to see a "holistic doctor" in November, but in the meantime, I occasionally search the internet and although I've seen people with this same issue / question, I never see them post a follow-up.
Has anyone dealt with this and had it "go away"? Has anyone switched from Synthroid to Armour and found the leg swelling improve?
Any input would be greatly appreciated.